MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. CRITERION SEN SKIN EARLOOP MASK L3 BLUE

CROSSTEX INTERNATIONAL INC. CRITERION SEN SKIN EARLOOP MASK L3 BLUE
Model Number GCFCXSBLS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for gcfcxsbls, lot 20250904.Dhr has been reviewed, no discrepancies noted.
 
Event or Problem Description
A nurse experienced temporary redness on the nose after wearing the mask with the blue side facing outward.The nurse had used this mask type before inside out without issues, reported no known allergies, no broken skin and required no medical treatment or follow-up.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to crosstex for evaluation, no discrepanies were noted.No further action will be taken at this time.

Brand Name
CRITERION SEN SKIN EARLOOP MASK L3 BLUE
Common Device Name
MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
8472574500
MDR Report Key24072255
Report Number1319130-2025-00015
Device Sequence Number9113447
Product Code FXX
UDI-Device Identifier00304040168950
UDI-Public(01)00304040168950
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K082258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXSBLS
Device Catalogue NumberGCFCXSBLS
Device Lot Number20250904
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown